MathSciNet Relay Station
MathSciNet bibliographic data
MR2138863 11L07 (11T24)
Cohen, Stephen D.; Dewar, Michael; Friedlander, John B.; Panario, Daniel; Shparlinski, Igor E. Polynomial Gauss sums. Proc. Amer. Math. Soc. 133 (2005), no. 8, 2225–2231.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement